Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Periods got delayed, came with red and white color. Reason for change in color and early stoppage?

HI IM 32 YRS OLD TAKING PILL IN 3 YRS,, MY MENS IS REGULAR BUT LAST MONTH IM DELAYED 4 WEEKS,, MY LAST PERIOD IS MARCH 1 AND MARCH 14,,, SO I STOPPED TAKING PILL,,ILL TRIED TO USED PREGNANCY TEST EVERY WEEK IN 1 MONTH BUT ALL NEGATIVE,, SO I CONTINUED TAKING PILL IN APRIL 18,, UNTIL MAY 22 ,,, AND YESTERDAY IN THE MORNING I HAVE A PERIOD AND THE 2ND DAY OF MY PERIOD,, I SAW A WHOLE BLOOD , RED AND WHITE COLOR ,, WHAT IS THAT?THEN THE BLEEDING STOPPED IN 2 DAYS OF MY PERIOD.. WHAT WILL I DO NOW?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi,
It would have been best to consult and check up by gynecologist when there was continued absence of period before starting the pill again
please get a check up and an u s g done for proper diagnosis and treatment
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor